# SDR AALA201905099008

- Difficulty date: May 8, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 57,354 hours, 15,947 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 53,988 hours, 18,381 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Signal Cond Unit
- Part number: 241280051012
- Part serial: 0508
- Condition: Inaccurate
- Location: Vibe Monitor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS NO1 ENGINE VIB IN YELLOW IN CRUISE. PERFORMED QRH, WITH AUTO THROTTLE OFF BOTH SIDES INCREASED WHEN THRUST WAS INCREASED. LEFT SIDE LEVEL 2.8 RIGHT SIDE 2.4. MAINTENANCE REMOVED AND REPLACED THE LT AND RT AVM SIGNAL CONDITIONERS IAW AMM 77-31-03. OPS CHECK NORMAL. SEE SDR AALA201905139008.
